# SDR COMA0360432

- Difficulty date: September 25, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 13,473 hours, 13,272 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 23410400
- Condition: False Indication
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 5051 LT ENGINE FIRE WARNING DURING TAXI.  REPLACED THE LT ENGINE FIRE LOOP-B.
